MathSciNet Relay Station
MathSciNet bibliographic data
MR2118058 90C52 (65K10 90C30)
Wang, Wei; Zhang, Lian-sheng; Xu, Yi-fan A revised conjugate gradient projection algorithm for inequality constrained optimizations. J. Comput. Math. 23 (2005), no. 2, 217–224.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement